# SDR AALA202111016130

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 64,900 hours, 24,622 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L-ARMING LEVER IS DIFFICULT TO RE POSITION. CLEANED AND LUBED GIRT BAR AREA. OPERATIONS CHECK GOOD PER AMM 52-10-00.
